Rank Product Name Score
1 HealthCareAisle Fexofenadine Hydrochloride Tablets - 24 Hour Allergy Relief, 180 mg, 180 Count HealthCareAisle Fexofenadine Hydrochloride Tablets – 24 Hour Allergy Relief, 180 mg, 180 Count
Dr. Reddy’s Laboratories, Inc.
9.5 GET ON AMAZON
2 ValuMeds 24-Hour Allergy Medicine (100-Count) Fexofenadine HCl Tablets | Non-Drowsy Antihistamine | Pollen, Hay Fever, Dry, Itchy Eyes, Allergies | Kids, Adults (Compare to Allegra Tablets) ValuMeds 24-Hour Allergy Medicine (100-Count) Fexofenadine HCl Tablets | Non-Drowsy Antihistamine | Pollen, Hay Fever, Dry, Itchy Eyes, Allergies | Kids, Adults (Compare to Allegra Tablets)
Granules
9.2 GET ON AMAZON
3 Allergy Relief | Fexofenadine Hydrochloride 180mg 500 Count Tablets | Family Size Allergy Relief | Fexofenadine Hydrochloride 180mg 500 Count Tablets | Family Size
CAMBER CONSUMER CARE
8.9 GET ON AMAZON
4 HealthA2Z Fexofenadine Hydrochloride 180mg, Antihistamine for Allergy Relief ,Non-Drowsy,24-Hour, 120 Count Coated Caplets,Compare to Allegra Active Ingredient HealthA2Z Fexofenadine Hydrochloride 180mg, Antihistamine for Allergy Relief ,Non-Drowsy,24-Hour, 120 Count Coated Caplets,Compare to Allegra Active Ingredient
Allegiant Health
8.7 GET ON AMAZON
5 Allergy Relief | Fexofenadine HCl 180 mg | Non-Drowsy Antihistamine | 100 Count Tablets Allergy Relief | Fexofenadine HCl 180 mg | Non-Drowsy Antihistamine | 100 Count Tablets
Magno-Humphries
8.6 GET ON AMAZON
6 HealthA2Z Fexofenadine Hydrochloride 180mg, Antihistamine for Allergy Relief ,Non-Drowsy,24-Hour, 30 Count Coated Caplets HealthA2Z Fexofenadine Hydrochloride 180mg, Antihistamine for Allergy Relief ,Non-Drowsy,24-Hour, 30 Count Coated Caplets
Allegiant Health
8.5 GET ON AMAZON
7 Safrel 24 Hour Allergy Relief Medicine (100-Count) | Fexofenadine HCl 180 mg Tablets |Non-Drowsy Antihistamine | For Hay Fever, Itchy Eyes, Nose, Throat |Children and Adults | Compare to Allegra Pills Safrel 24 Hour Allergy Relief Medicine (100-Count) | Fexofenadine HCl 180 mg Tablets |Non-Drowsy Antihistamine | For Hay Fever, Itchy Eyes, Nose, Throat |Children and Adults | Compare to Allegra Pills
Safrel Pharmaceuticals
8.1 GET ON AMAZON
8 Welmate Allergy Relief | Fexofenadine HCl 180 mg Non-Drowsy Antihistamine | 100 Count Tablets Welmate Allergy Relief | Fexofenadine HCl 180 mg Non-Drowsy Antihistamine | 100 Count Tablets
WELMATE
7.9 GET ON AMAZON
9 Welmate Allergy Relief | Fexofenadine Hydrochloride 60 mg | 100 Count Tablets Welmate Allergy Relief | Fexofenadine Hydrochloride 60 mg | 100 Count Tablets
Welmate
7.8 GET ON AMAZON
10 Cabinet Fexofenadine HCl 180mg | 24-Hour Allergy Medicine | 100-Count | Non-Drowsy Antihistamine | Pollen, Hay Fever, Dry, Itchy Eyes, Allergies | Kids, Adults (Compare to Allegra Tablets) Cabinet Fexofenadine HCl 180mg | 24-Hour Allergy Medicine | 100-Count | Non-Drowsy Antihistamine | Pollen, Hay Fever, Dry, Itchy Eyes, Allergies | Kids, Adults (Compare to Allegra Tablets)
Cabinet Health, Inc.
7.7 GET ON AMAZON

HealthCareAisle Fexofenadine Hydrochloride Tablets – 24 Hour Allergy Relief, 180 mg, 180 Count

HealthCareAisle Fexofenadine Hydrochloride Tablets - 24 Hour Allergy Relief, 180 mg, 180 Count

    Features:

  • Non-Drowsy 24 Hour Relief of Indoor and Outdoor Allergies
  • Compare to the active ingredient in Allegra Allergy 24 Hour Tablets*
  • Temporarily relieves symptoms due to hay fever or other upper respiratory allergies such as runny nose; sneezing; itchy, watery eyes; and itchy throat or nose
  • Original prescription strength
  • See package label for Warnings, Directions and other important information. Use only as directed.

ValuMeds 24-Hour Allergy Medicine (100-Count) Fexofenadine HCl Tablets | Non-Drowsy Antihistamine | Pollen, Hay Fever, Dry, Itchy Eyes, Allergies | Kids, Adults (Compare to Allegra Tablets)

ValuMeds 24-Hour Allergy Medicine (100-Count) Fexofenadine HCl Tablets | Non-Drowsy Antihistamine | Pollen, Hay Fever, Dry, Itchy Eyes, Allergies | Kids, Adults (Compare to Allegra Tablets)

    Features:

  • Clarify Allergy Symptoms – Relieve allergies with this non-drowsy medicine that helps relieve sneezing, runny nose, itchy and watery eyes, and itchy nose and throat.
  • Advanced 24-Hour Relief – Formulated with 180mg of Fexofenadine HCl, you’ll enjoy a full day of relief from all your indoor and outdoor allergy symptoms.
  • Non-Drowsy Formula – A true non-drowsy formula for kids and adults
  • Fast-Acting Support – Enjoy 24-hour allergy relief starting within a single hour of use and lasting a full day after ingestion. Perfect for staying allergy-free every day
  • Inside and Outside Protection – This advanced allergy-relief formula can help relieve symptoms caused by hay fever, pollen, pet dander, and other common allergens

Allergy Relief | Fexofenadine Hydrochloride 180mg 500 Count Tablets | Family Size

Allergy Relief | Fexofenadine Hydrochloride 180mg 500 Count Tablets | Family Size

    Features:

  • Fexofenadine HCl USP, 180 mg
  • Family Size – 500 COUNT TABLETS
  • Compare to Allegra Allergy active ingredient
  • Non-Drowsy
  • Indoor & Outdoor Allergies

HealthA2Z Fexofenadine Hydrochloride 180mg, Antihistamine for Allergy Relief ,Non-Drowsy,24-Hour, 120 Count Coated Caplets,Compare to Allegra Active Ingredient

HealthA2Z Fexofenadine Hydrochloride 180mg, Antihistamine for Allergy Relief ,Non-Drowsy,24-Hour, 120 Count Coated Caplets,Compare to Allegra Active Ingredient

    Features:

  • Compare to Allegra active ingredient,24 hour indoor/outdoor allergy releif
  • Fexofenadine HCl antihistamine blocks the bodies allergic responses
  • Provides relief from hay fever or other upper respiratory allergies
  • Helps relieve runny nose, itchy/watery eyes, sneezing, and itchy nose and throat
  • Adults and Children 12 years and over: take one 180 mg tablet with water, once a day; do not take more than 1 tablet in 24 hours. Children under 12 years: do not use. Adults over 65 or consumers with kidney disease: ask a doctor.

Allergy Relief | Fexofenadine HCl 180 mg | Non-Drowsy Antihistamine | 100 Count Tablets

Allergy Relief | Fexofenadine HCl 180 mg | Non-Drowsy Antihistamine | 100 Count Tablets

    Features:

  • Fexofenadine HCl 180 mg
  • Indoor & Outdoor Allergies
  • Non-Drowsy
  • 100 Count Tablets
  • Compare to Allegra Allergy active ingredient

HealthA2Z Fexofenadine Hydrochloride 180mg, Antihistamine for Allergy Relief ,Non-Drowsy,24-Hour, 30 Count Coated Caplets

HealthA2Z Fexofenadine Hydrochloride 180mg, Antihistamine for Allergy Relief ,Non-Drowsy,24-Hour, 30 Count Coated Caplets

    Features:

  • Compare to Allegra active ingredient,24 hour indoor/outdoor allergy releif
  • Fexofenadine HCl antihistamine blocks the bodies allergic responses
  • Provides relief from hay fever or other upper respiratory allergies
  • Helps relieve runny nose, itchy/watery eyes, sneezing, and itchy nose and throat
  • Adults and Children 12 years and over: take one 180 mg tablet with water, once a day; do not take more than 1 tablet in 24 hours. Children under 12 years: do not use. Adults over 65 or consumers with kidney disease: ask a doctor.

Safrel 24 Hour Allergy Relief Medicine (100-Count) | Fexofenadine HCl 180 mg Tablets |Non-Drowsy Antihistamine | For Hay Fever, Itchy Eyes, Nose, Throat |Children and Adults | Compare to Allegra Pills

Safrel 24 Hour Allergy Relief Medicine (100-Count) | Fexofenadine HCl 180 mg Tablets |Non-Drowsy Antihistamine | For Hay Fever, Itchy Eyes, Nose, Throat |Children and Adults | Compare to Allegra Pills

    Features:

  • ✅ ACTIVE INGREDIENT: The active ingredient in this product is Fexofenadine, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Compare Safrel All Day Allergy Relief to the active ingredient of Allegra.
  • ✅ NON-DROWSY LONG LASTING RELIEF: Safrel Allergy Relief Fexofenadine HCl 180 mg provides long lasting relief for 24 hours. Provides relief from symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat. This medicine is non-drowsy, allowing you to spend your day with all day allergy relief.
  • ✅ FAST ACTING EASY TO SWALLOW TABLETS: Our fast acting 180 mg tablets comes coated making it easier to swallow and provides continuous allergy relief throughout the day and night. This is a true non-drowsy formula for kids and adults allowing you to enjoy a full day of relief from all your indoor and outdoor allergy symptoms.
  • ✅ VALUE PACK SAVINGS: Did you know, with Safrel Allergy Relief Fexofenadine HCl 180 mg of 100 count value pack can save you significant amount of money with the same active ingredient as Allegra.
  • ✅ 100% SATISFACTION GUARANTEE: Click Buy Now and get this non-drowsy allergy relief formula to enjoy your day free from allergies.

Welmate Allergy Relief | Fexofenadine HCl 180 mg Non-Drowsy Antihistamine | 100 Count Tablets

Welmate Allergy Relief | Fexofenadine HCl 180 mg Non-Drowsy Antihistamine | 100 Count Tablets

    Features:

  • Welmate original prescription strength allergy medicine contains Fexofenadine Hydrochloride 180 mg, an antihistamine which compares to the active ingredient in Allegra Allergy 12 HR.
  • Approved for the treatment of both indoor and outdoor allergy symptoms.
  • Clinically proven to provide 12 hours of non-drowsy allergy symptom relief so you can go about your day feeling better.
  • Temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat.
  • Gluten Free Antihistamine | Proudly Made in the USA

Welmate Allergy Relief | Fexofenadine Hydrochloride 60 mg | 100 Count Tablets

Welmate Allergy Relief | Fexofenadine Hydrochloride 60 mg | 100 Count Tablets

    Features:

  • Fexofenadine Hydrochloride 60 mg | Compare to the active ingredient in Allegra Allergy 12 HR
  • Provides 12 hours of non-drowsy allergy relief
  • Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes
  • Gluten Free | Antihistamine
  • Made In USA

Cabinet Fexofenadine HCl 180mg | 24-Hour Allergy Medicine | 100-Count | Non-Drowsy Antihistamine | Pollen, Hay Fever, Dry, Itchy Eyes, Allergies | Kids, Adults (Compare to Allegra Tablets)

Cabinet Fexofenadine HCl 180mg | 24-Hour Allergy Medicine | 100-Count | Non-Drowsy Antihistamine | Pollen, Hay Fever, Dry, Itchy Eyes, Allergies | Kids, Adults (Compare to Allegra Tablets)

    Features:

  • Clarify Allergy Symptoms – Relieve allergies with this non-drowsy medicine that helps relieve sneezing, runny nose, itchy and watery eyes, and itchy nose and throat.
  • Advanced 24-Hour Relief – Formulated with 180mg of Fexofenadine HCl, you’ll enjoy a full day of relief from all your indoor and outdoor allergy symptoms.
  • Non-Drowsy Formula – A true non-drowsy formula for kids and adults, the active ingredients in our medicine is similar to that of prescription-strength Allegra.
  • Fast-Acting Support – Enjoy 24-hour allergy relief starting within a single hour of use and lasting a full day after ingestion. Perfect for staying allergy-free every day.
  • Inside and Outside Protection – This advanced allergy-relief formula can help relieve symptoms caused by hay fever, pollen, pet dander, and other common allergens.

As an Amazon Associate I earn from qualifying purchases.

Random products:

zbj-2
kids tablet with wifis